# SDR DXTA200702050

- Difficulty date: March 26, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 4,301 hours, 2,603 cycles
- Engine: Allsn AE3007C
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Failed
- Location: Flt Guidance
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF ROLL TWICE FOR SAME REASON, FADEC FAULT L AB, FADEC FAULT R AB, FLIGHT GUIDANCE COMPUTER A FAIL. YD OFF LWR, MACH TRIM OFF.  CHECKED SYSTEM FOR PROPER OPERATION.  C/W TWO SUCESSFUL STARTS AND RAN ENGINES TO HIGH POWER.  COULD NOT DUPLICATE SQUAWK.  OPS CHECKED GOOD IAW 750 MM CH 71-00-04.
